MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SPACER IMPACTOR TIP; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SPACER IMPACTOR TIP; SHOULDER INSTRUMENT/TRIAL
Catalog Number 230768000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly tips of the impactor was worn out.On (b)(6) 2017 - evaluation of the returned tips found two lots with pieces of material missing.Lots 5236860 & 5091011.
 
Additional Manufacturer Narrative
Previous medwatches is linked to com-(b)(4) product complaint #
=
> pc-(b)(4) investigation summary
=
> examination of the returned device confirms the complaint.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPACER IMPACTOR TIP
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6732346
Report Number1818910-2017-21521
Device Sequence Number1243281
Product Code HWA
UDI-Device Identifier10603295116011
UDI-Public10603295116011
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230768000
Device Lot Number5236860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1